# SDR SWAA2018042321341

- Difficulty date: April 4, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 38,714 hours, 18,449 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146A1300
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME SPLICE CORRODED AT BS 787, STRINGERS 24R TO 25R.  R & R THE FRAME SPLICE IAW SRM.
